# SDR CA071113005

- Difficulty date: November 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32448809
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, ENGINE SPEED DESCENDED TO SUBNORMAL VALUE. NO/SLOW RESPONSE FROM THRUST LEVER. CONDITION WAS REPEATABLE ON GROUND FOLLOWING THE INCIDENT. FUEL CONTROL CHANGED AS PART OF TROUBLESHOOTING. (TC NR 20071113005)
